# SDR DL76S970470

- Difficulty date: March 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N121DE
- Make and model: Boeing 767332
- Aircraft serial: 23435
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114T410325A
- Condition: Delaminated
- Location: Nr 3 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE OUTBOARD END OF THE TRAILING EDGE OF THE NR 3 SLAT WAS FOUND TO HAVE THE UPPER SKIN DELAMINATED.  THE DELAMINATION IS 6 INCHES BY 8 INCHES.  THE DAMAGE WAS REPAIRED PER B767-300 SRM 57-43-02, FIGURE 201.
